# SDR SWIA202503260121

- Difficulty date: January 21, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FUEL CELL ACCESS DOOR LANDING AT PANEL 540EB HAS AN AREA OF MINOR CORROSION ON THE AFT EDGE MID POINT OF LANDING, APPROX 8" IN TOTAL. (C-CHECK RO 03/25/2024)   (FILED CLOSED)    BLENDED CORRODED AREA OF LH WING FUEL CELL ACCESS DOOR LANDING AT PANEL 540EB OPENING EDGE ONAFT EDGE MID POINT OF LANDING, APPROX 8" IN TOTAL WITH REFERENCE TO REO 601R-57-21-030 REV. -L, DATED 2014-02-05.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  PERFORMED UT REMAINING THICKNESS INSPECTION WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF 601R-57-21-030 REV. -L, DATED 2014-02-05.  PERFORMED ROTO PEEN PROCCESS TO THE RH WING FUEL ACCESS PANEL 540EBWITH REFERENCE TO REO 601R-57-21-030 REV. -L, DATED 2014-02-05.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337. COMPLETED CORROSION FINDINGS REPORT.
